advertisement
Question
Posted by: Anita | 2011-01-12

Confused &  Scared

I am currently on the injection and have been since last year September and had my next shot in December. I understand that there are side effects associated with taking the injection, but this time they seem to be getting worse. I am experincing nausea, dizziness, breast tenderness and enlargement as well as lower back pain. Is there any chance i could get pregnant? i was told that there is no chance of pregnancy if you are on the injection. Is there any chance i could be pregnant????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have a small failure rate, about 1% for the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-01-14

All contraceptives have a small failure rate, about 1% for the injection.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011-01-14

All contraceptives have a small failure rate, about 1% for the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement